# SDR UPS96221431

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T Chord
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  B/S 1342 LBL 15, RBL15 WL 280 UPPER T-CHORD CORRODED BEYOND LIMITS.   REMOVED AND REPLACED T-CHORD IAW SRM 51-30-2 AND BAC DWG 65-17508.
